# SDR DALA2015021201213

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR SUPPORT HAS CORROSION ON UPPER SURFACE BETWEEN BS 660 - 660+17", LBL 3.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  R & R FLOOR SUPPORT FROM BS 640 - 700 IAW SRM.
